Alert archive / Louisiana / Flash Flood Warnings in 2007
Flash Flood Warning 58, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Jul 11, 2007, 7:56 PM CDT for Webster Parish, Louisiana. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2007, 7:56 PM CDT (00:56 UTC)
- Expired
- Jul 11, 2007, 9:30 PM CDT
- In force
- 94 min
- Issued by
- NWS Shreveport, LA
- Area
- Whole counties
County Webster Parish, LA
The radar
The Shreveport radar (KSHV), 56 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 651 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1768 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KSHV 120058 FFWSHV LAC119-120230- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 756 PM CDT WED JUL 11 2007 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLASH FLOOD WARNING FOR... WEBSTER PARISH IN NORTHWEST LOUISIANA... THIS INCLUDES THE CITY OF MINDEN... * UNTIL 930 PM CDT * AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A CLUSTER OF THUNDERSTORM 9 MILES WEST OF SIBLEY...OR ABOUT 10 MILES WEST OF MINDEN...MOVING EAST AT 5 MPH. RAINFALL AMOUNTS OF 2 TO 3 INCHES MAY OCCUR DURING THE NEXT HOUR. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOYLINE...DIXIE INN...DORCHEAT...LONG SPRINGS...GILARK...SHREVEPORT JUNCTION...DUBBERLY AND NINE FORKS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SHREVEPORT. LAT...LON 3248 9343 3247 9316 3270 9320 3266 9343 $$ 24
1 follow-up statement
000 WGUS74 KSHV 120156 FFSSHV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 856 PM CDT WED JUL 11 2007 LAC119-120206- WEBSTER LA- 856 PM CDT WED JUL 11 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEBSTER PARISH...AS THE HEAVY THUNDERSTORM RAINS HAVE ENDED. LAT...LON 3248 9343 3247 9316 3270 9320 3266 9343 $$ 24
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 3:30 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jul 11, 3:30 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 330 PM CDT WED JUL 11 2007 .DISCUSSION... NORTHWEST FLOW SETTING UP ALOFT AS SHEAR AXIS MOVES EAST OF THE AREA. A LITTLE CONVECTION IS TRYING TO GET STARTED ACROSS THE I20 CORRIDOR OF LOUISIANA...AND THE I30 CORRIDOR OF NORTH EAST TEXAS THIS AFTERNOON. THIS IS HAPPENING WHERE MID LEVEL MOISTURE AND A WEAK VORTICITY AREA LINGERS BEHIND THE SHEAR AXIS. LOOK FOR DECENT BOUNDARY LAYER MOISTURE TO BE AROUND THROUGHOUT THE SHORT TERM...BUT THERE MAY BE SOME DRYING IN THE MID TO UPPER LEVELS. 20 CENTS WILL BE COMMON IN THE SHORT TERM FORECAST...BUT RAIN CHANCES GO UP A LITTLE FRIDAY NIGHT AS MODELS FLOAT A POSSIBLE MCS TOWARD THE AREA. FORECASTED TEMPS IN THE MID 90S FOR TOMORROW TAKE HEAT INDICES TO NEAR 100 DEGREES. ALTHOUGH THIS DOES NOT MEET THE HEAT ADVISORY CRITERIA OF 105...IT MAY BE WORTH SOME MEDIA MENTIONING. ELEVEN && .AVIATION... SCATTERED TSTMS DEVELOPING ALONG CONVERGENCE BOUNDARY FROM JUST SOUTH OF MLU TO SHV THEN NORTHWEST TO PRX. STORMS SHOULD DISSIPATE AFTER SUNSET. OUTSIDE OF CONVECTION MOSTLY VFR. SOME MVFR CIGS AGAIN POSSIBLE FROM 12/08Z THROUGH 12/15Z ALONG WITH VSBYS 3-5 MI IN FOG. WINDS SOUTHWEST AROUND 10 KT DEEP EAST TEXAS AND WEST TO NORTHWEST 10 KTS REMAINDER OF AREA. WINDS BECOMING MOSTLY LIGHT AND VARIABLE AFTER 12/01Z. /14/ && .PRELIMINARY POINT TEMPS/POPS... SHV 75 96 75 94 / 20 20 20 20 MLU 74 94 75 92 / 20 20 20 20 DEQ 70 92 72 89 / 20 20 20 30 TXK 73 93 74 91 / 20 20 20 20 ELD 73 94 74 91 / 20 20 20 20 TYR 75 94 76 92 / 20 20 20 20 GGG 75 95 75 93 / 20 20 20 20 LFK 75 96 76 94 / 20 20 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 11/14
Hazardous weather outlook, Jul 11, 12:00 PM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT WED JUL 11 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-121200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...AS MOISTURE AND HEATING...COMBINE WITH A WEAK UPPER LEVEL FEATURE OVER THE FOUR STATE AREA. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS LATE THURSDAY AFTERNOON...AND AGAIN THURSDAY NIGHT...AS A WEAK SURFACE FRONT AND ASSOCIATED UPPER LEVEL DISTURBANCE DRIFT SOUTH TOWARDS THE RED RIVER VALLEY. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF NORTHEAST TEXAS AND NORTH LOUISIANA FRIDAY...AND COULD BE ENHANCED FURTHER WITH DAYTIME HEATING. ISOLATED SEVERE THUNDERSTORMS CAN NOT BE RULED OVER THE AREA FRIDAY AND FRIDAY EVENING...WITH DAMAGING WINDS THE PRIMARY THREAT. HOWEVER...ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL FOR PRODUCING LOCALLY HEAVY RAINFALL AND DEADLY CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 11
In the hours before
Local storm report, Jul 11, 6:28 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
628 PM CDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM FLASH FLOOD OMAHA 33.18N 94.74W
07/11/2007 MORRIS TX LAW ENFORCEMENT
HIGH WATER AT INTERSECTION OF US 67 AND US 259
&&
12Local storm report, Jul 11, 6:32 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
632 PM CDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM FLASH FLOOD DAINGERFIELD 33.03N 94.72W
07/11/2007 MORRIS TX LAW ENFORCEMENT
HIGH WATER ON US 259 IN THE CITY
&&
12The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 11:43 AM CDT | River Flood Warning | SHV | Caddo | 6 days |
| Jul 12, 12:12 PM CDT | River Flood Warning | SHV | De Soto | 27 hr |
Nearby
Flash Flood Warnings in Louisiana, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.